Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Cartan matrix as an indicator of finite global dimension for Artinian rings


Authors: W. D. Burgess, K. R. Fuller, E. R. Voss and B. Zimmermann-Huisgen
Journal: Proc. Amer. Math. Soc. 95 (1985), 157-165
MSC: Primary 16A60; Secondary 16A35, 16A48
MathSciNet review: 801315
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A left serial ring has finite global dimension if and only if its Cartan matrix has determinant equal to 1.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A60, 16A35, 16A48

Retrieve articles in all journals with MSC: 16A60, 16A35, 16A48


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0801315-7
PII: S 0002-9939(1985)0801315-7
Article copyright: © Copyright 1985 American Mathematical Society